, Volume 261, Issue 3, pp 649-657
Date: 05 Apr 2008

Dynamics of the differentiation operator on weighted spaces of entire functions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The continuity of the differentiation operator on weighted Banach spaces of entire functions with sup-norm has been characterized recently by Harutyunyan and Lusky. We give necessary and sufficient conditions to ensure that the differentiation operator on these weighted Banach spaces of entire functions is hypercyclic or chaotic, when it is continuous.

This research was partially supported by MEC and FEDER Project MTM2007-62643.